Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 472, NWS St. Louis, MO

July 29, 2006Monroe County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 29, 2006, 5:38 PM CDT for Monroe County, Saint Clair County, Illinois. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2006, 5:38 PM CDT (22:38 UTC)
Expired
Jul 29, 2006, 6:45 PM CDT
In force
67 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Monroe County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 5:59 PM CDTTSTM WND GST 53Millstadt, IL
Jul 29, 6:11 PM CDTTSTM WND GST 43Freeburg, IL
Jul 29, 6:24 PM CDTTSTM WND GST 40Belleville, ILREPORTED AT SCOTT AFB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1275 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 292238
SVRLSX
ILC133-163-292345-
/O.NEW.KLSX.SV.W.0472.060729T2238Z-060729T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
538 PM CDT SAT JUL 29 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 645 PM CDT

* AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COLUMBIA...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MILLSTADT...
  WATERLOO...
  SMITHTON...
  FREEBURG...
  NEW ATHENS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3866 9018 3835 9036 3823 9018 3822 8971
      3858 8984

$$

TES
2 follow-up statements
000 
WWUS53 KLSX 292317
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT SAT JUL 29 2006

ILC133-292327-
/O.CAN.KLSX.SV.W.0472.000000T0000Z-060729T2345Z/
MONROE IL-
617 PM CDT SAT JUL 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR MONROE COUNTY IS CANCELLED...

LAT...LON 3866 9018 3849 9027 3830 9004 3822 8971
      3866 8972

$$

ILC163-292345-
/O.CON.KLSX.SV.W.0472.000000T0000Z-060729T2345Z/
ST. CLAIR IL-
617 PM CDT SAT JUL 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR ST. CLAIR COUNTY...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LEBANON TO PADERBORN...OR
ALONG A LINE EXTENDING FROM LEBANON TO 7 MILES NORTH OF RED BUD...
MOVING EAST AT 15 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MASCOUTAH...SUMMERFIELD...NEW ATHENS...FAYETTEVILLE...LENZBURG AND
MARISSA.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3866 9018 3849 9027 3830 9004 3822 8971
      3866 8972

$$

TES
000 
WWUS53 KLSX 292346
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT SAT JUL 29 2006

ILC163-292355-
/O.EXP.KLSX.SV.W.0472.000000T0000Z-060729T2345Z/
ST. CLAIR IL-
645 PM CDT SAT JUL 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY EXPIRES AT
645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

HOWEVER...NEW DEVELOPMENT IS OCCURRING IN EXTREME SOUTHEAST ST. 
CLAIR COUNTY NEAR ST. LIBORY...AND IS BEING MONITORED.

LAT...LON 3866 9018 3849 9027 3830 9004 3822 8971
      3866 8972

$$

TES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:08 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 29, 3:08 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
308 PM CDT SAT JUL 29 2006

.DISCUSSION...
MAIN PROBLEM DEALS WITH THE HEAT.  GIVEN THAT THE HEAT INDEX VALUES
REACHED CRITERIA OVER THE CNTRL AND NERN MO/W CNTRL IL COUNTIES THIS
AFTERNOON...WE HAVE ALREADY UPGRADED THE WATCH TO A WARNING IN THESE
COUNTIES.  THE WARNING ONLY GOES UNTIL TUESDAY IN THE NRN COUNTIES
BECAUSE A FRONT WILL BE IN CLOSE PROXIMITY TO THE AREA ON
WEDNESDAY...WHILE THE WARNING OVER CNTRL MO GOES UNTIL WED. THE
REST OF THE WATCH WHICH COVERS THE ERN AND SRN CWA WILL BE
UPGRADED TO A WARNING WITH THE ORIGINAL TIMING (SUN NOON - 7PM ON
WED).

TEMPS WARMED A BIT ABOVE WHAT WAS PREVIOUSLY THOUGHT THIS AFTERNOON
WITH CURRENT TEMPS IN CNTRL MO 95-99F. BOTH THE NAM/GFS 850MB
TEMPS WHICH HAVE BEEN PRETTY REPRESENTATIVE OF THE MIXING DEPTHS
HAVE +21-24C TEMPS GOING INTO TUES...WHICH SUPPORT THE WARMER
MET/MAV HIGHS IN THE MID 90S TO AROUND 100. MOS DEWPOINTS ARE
PRETTY AGREEABLE...THOUGH DID TRIM THEM BY A DEGREE OR TWO BASED
ON RECENT VERIFICATION. THESE NUMBERS STILL SUPPORT HI VALUES OF
105-115 WHICH WARRANTS THE UPGRADE TO A WARNING AT THIS TIME.

AS MENTIONED BY PREVIOUS AFD...SCT TSRA HAS DEVELOPED ALONG A WEAK
BOUNDARY NEAR THE MS RIVER AS WELL AS CNTRL MO AND THE ERN
OZARKS.  THESE STORMS ARE STRONGER AND MORE NUMEROUS THAN
YESTERDAY...WITH MLCAPES IN THE 2,500-4,000 J/KG AND NO CINH.
THERE IS ALSO A NARROW MID LEVEL VORT AXIS ON THE EASTERN
EDGE OF THE HIGH EXTENDING FROM CNTRL INTO SRN MO THAT IS LIKELY
SUPPLYING SOME WEAK LIFT TO HELP THIS CONVECTION. SO WILL KEEP
SCT TSRA GOING INTO THE EVENING HOURS IN THESE LOCATIONS. AFTER
TONIGHT...700MB TEMPS INCREASE TO +10-12C WHICH SUPPORTS DRY
FORECAST INTO WEDNESDAY.

FOR THE EXTD (WED-SAT)...MODELS SHOWING DISCREPANCIES WITH JUST HOW
FAST FRONT WILL MOVE ACROSS THE REGION.  THE 00Z/06Z GFS RUNS ARE
THE QUICKEST IN TRYING TO THE MOVE IT THROUGH THE CWA ON WED...WHILE
THE OTHER GLOBAL MODELS ARE 12-24HRS SLOWER.  WILL FOLLOW THE SLOWER
IDEA WITH A FROPA ON THURSDAY...AND HAVE CONTINUED THE CHC OF TSRA
OVER THE AREA THURSDAY INTO FRIDAY.  THERE IS CONSIDERABLE
DISAGREEMENT WITH HOW FAR SOUTH THIS FRONT WILL BE BY SATURDAY...SO
WILL GO WITH THE IDEA THAT IT WILL BE SOUTH OF THE AREA AND GO DRY
FRIDAY NIGHT AND SATURDAY.  SINCE THE GFS IS THE FASTEST WITH THE
FRONT...USED A COMBINATION OF THE WARMEST GFS MOS ENSEMBLE GUIDANCE
NUMBERS AND PERSISTENCE FOR WED AND THU...AND THE MEAN/OPNL GFS
TEMPS FOR FRI AND SAT.

&&

.AVIATION...
FOR THE 18Z TAFS...VFR CIGS/VSBYS TO CONTINUE THRU THE VALID TAF
PERIOD. WEAK SFC BOUNDARY NEAR THE MS RIVER MAY TRIGGER SOME ISOLD
TSRA THIS AFTERNOON/EARLY THIS EVENING...BUT OTHERWISE LOOK FOR
DRY CONDITIONS. BOUNDARY WILL ALSO SEPARATE SLY WINDS TO THE E
FROM WLY WINDS TO THE W OF IT...EVENTUALLY BECOMING ALL SLY LATER
TONIGHT AS BOUNDARY IS EXPECTED TO WASH OUT.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING FROM 1 PM SUNDAY TO 7 PM CDT WEDNESDAY
     FOR CRAWFORD-IRON-MADISON-REYNOLDS-ST. FRANCOIS-STE.
     GENEVIEVE-WASHINGTON.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR AUDRAIN-
     BOONE-CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-
     MONITEAU-MONTGOMERY-OSAGE-WARREN.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT TUESDAY FOR KNOX-LEWIS-
     MARION-MONROE-PIKE-RALLS-SHELBY.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR ST. CHARLES-
     ST. LOUIS-ST. LOUIS CITY.

IL...EXCESSIVE HEAT WARNING FROM 1 PM SUNDAY TO 7 PM CDT WEDNESDAY
     FOR BOND IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-
     MARION IL-MONTGOMERY IL-RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR CALHOUN IL-
     JERSEY IL-MONROE IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT TUESDAY FOR ADAMS IL-BROWN
     IL-PIKE IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 29, 4:19 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT SAT JUL 29 2006

ILZ098>102-MOZ041-042-047>052-059>065-301230-
AUDRAIN-BOONE-CALHOUN IL-CALLAWAY-COLE-FRANKLIN-GASCONADE-
JEFFERSON-JERSEY IL-LINCOLN-MADISON IL-MONITEAU-MONROE IL-
MONTGOMERY-OSAGE-ST. CHARLES-ST. CLAIR IL-ST. LOUIS-
ST. LOUIS CITY-WARREN-
419 PM CDT SAT JUL 29 2006

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...CENTRAL MISSOURI AND EAST CENTRAL MISSOURI.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE FOUND ACROSS THE
REGION THROUGH THE EARLY EVENING HOURS. A FEW OF THESE STORMS WILL
BE CAPABLE OF PRODUCING NICKEL SIZE HAIL...WIND GUSTS IN EXCESS OF
50 MPH...FREQUENT LIGHTNING AND HEAVY DOWNPOURS.

IN ADDITION...HEAT INDICES EARLY THIS EVENING WILL BE IN THE 100-105
DEGREE RANGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS HEAT INDEX VALUES ARE EXPECTED TO CLIMB INTO THE 105 TO
115 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS THROUGH
WEDNESDAY. ACTUAL HIGH TEMPERATURES WILL BE IN THE 95 TO 101 DEGREE
RANGE. PEOPLE SHOULD BE CAUTIOUS AS IT IS THE CONSECUTIVE DAYS OF
EXCESSIVE HEAT CAN BE DEADLY.

A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA
THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ095>097-MOZ018-019-026-027-034>036-301230-
ADAMS IL-BROWN IL-KNOX-LEWIS-MARION-MONROE-PIKE-PIKE IL-RALLS-
SHELBY-
419 PM CDT SAT JUL 29 2006

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE FOUND ACROSS THE
REGION THROUGH THE EARLY EVENING HOURS. A FEW OF THESE STORMS WILL
BE CAPABLE OF PRODUCING NICKEL SIZE HAIL...WIND GUSTS IN EXCESS OF
50 MPH...FREQUENT LIGHTNING AND HEAVY DOWNPOURS.

IN ADDITION...HEAT INDICES EARLY THIS EVENING WILL BE IN THE 100-105
DEGREE RANGE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS HEAT INDEX VALUES ARE EXPECTED TO CLIMB INTO THE 105 TO
110 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS
THROUGH TUESDAY. ACTUAL HIGH TEMPERATURES WILL BE IN THE MIDDLE TO
UPPER 90S. PEOPLE SHOULD BE CAUTIOUS AS IT IS THE CONSECUTIVE DAYS
OF EXCESSIVE HEAT CAN BE DEADLY.

A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA
WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ058>060-064-065-069-070-074-079-MOZ072>075-084-085-099-301230-
BOND IL-CLINTON IL-CRAWFORD-FAYETTE IL-GREENE IL-IRON-MACOUPIN IL-
MADISON-MARION IL-MONTGOMERY IL-RANDOLPH IL-REYNOLDS-ST. FRANCOIS-
STE. GENEVIEVE-WASHINGTON-WASHINGTON IL-
419 PM CDT SAT JUL 29 2006

...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM SUNDAY TO 7 PM CDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE FOUND ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS THROUGH THE EARLY EVENING HOURS. A
FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE
HAIL...WIND GUSTS IN EXCESS OF 50 MPH...FREQUENT LIGHTNING AND
HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS HEAT INDEX VALUES ARE EXPECTED TO CLIMB INTO THE 105 TO
110 DEGREE RANGE DURING THE AFTERNOON AND EARLY EVENING HOURS
THROUGH WEDNESDAY. ACTUAL HIGH TEMPERATURES WILL BE IN THE MIDDLE
TO UPPER 90S. PEOPLE SHOULD BE CAUTIOUS AS IT IS THE CONSECUTIVE
DAYS OF EXCESSIVE HEAT CAN BE DEADLY.

A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

BRITT

In the hours before

Local storm report, Jul 29, 5:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT SAT JUL 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       OFALLON                38.78N 90.71W
07/29/2006  M0.00 INCH       ST. CHARLES        MO   TRAINED SPOTTER

            1.3 INCHES OF RAIN IN 30 MINUTES.

&&

TRUETT
Local storm report, Jul 29, 5:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT SAT JUL 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     ST. PETERS              38.78N 90.61W
07/29/2006  E60.00 MPH       ST. CHARLES        MO   TRAINED SPOTTER

            ESTIMATED 60-65 MPH AT CAVE SPRINGS AND I-70.

&&

TRUETT
Local storm report, Jul 29, 5:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
514 PM CDT SAT JUL 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     ST. PETERS              38.78N 90.61W
07/29/2006  E60.00 MPH       ST. CHARLES        MO   TRAINED SPOTTER

            ESTIMATED 60-65 MPH AT CAVE SPRINGS AND I-70.

&&

TRUETT
Local storm report, Jul 29, 5:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
518 PM CDT SAT JUL 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND GST     HARVESTER               38.75N 90.58W
07/29/2006  M55 MPH          ST. CHARLES        MO   NWS EMPLOYEE

&&

TRUETT
Local storm report, Jul 29, 5:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 PM CDT SAT JUL 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             CHESTERFIELD            38.65N 90.58W
07/29/2006  E0.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Jul 29, 5:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
528 PM CDT SAT JUL 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     OFALLON                38.78N 90.71W
07/29/2006                   ST. CHARLES        MO   AMATEUR RADIO

            6-7 INCH DIAMETER TREES LIMBS BROKEN BY HIGH WINDS.

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 4:20 PM CDTSevere Thunderstorm WarningLSXPike40 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.